Alert archive / Missouri / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 99, NWS Springfield, MO

May 15, 20226 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 15, 2022, 10:55 AM CDT for 6 counties in Missouri. It was in force for 65 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2022, 10:55 AM CDT (15:55 UTC)
Expired
May 15, 2022, 12:00 PM CDT
In force
65 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

Counties Barry County, MO, Christian County, MO, Greene County, MO, Lawrence County, MO, Newton County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 11:05 AM CDTTSTM WND DMG4 Nne Mount Vernon, MODELAYED REPORT. TWO OAK TREES UPROOTED ON FARM ROAD 2085 BETWEEN FARM ROAD 1142 AND FARM ROAD 1150. THE TREE TRUNKS WERE APPROXIMATELY 2 TO 4 FEET IN DIAMETER. ESTIMATED WIND GUSTS UP TO 70 MPH. TIME ESTIMATED FROM RADAR.
May 15, 11:20 AM CDTTSTM WND DMGPierce City, MOLARGE TREE BRANCH DOWN IN PIERCE CITY. ALSO LEAVES TAKEN OFF TREES FROM HAIL (UNKNOWN SIZE). REPORT VIA SOCIAL MEDIA.
May 15, 11:24 AM CDTHAIL 11 N Monett, MOWIND DRIVEN 1 INCH HAIL. REPORTED BY 2 OFF DUTY NWS EMPLOYEES.
May 15, 11:25 AM CDTHAIL 1Aurora, MOTIME ESTIMATED FROM RADAR.
May 15, 11:28 AM CDTTSTM WND DMG2 Sse Aurora, MOLARGE OAK TREES (3 FEET PLUS DIAMETER) DOWN ON LAWRENCE 1200, JUST SOUTH OF 2230. ALSO JUST SOUTH OF THAT LOCATION THERE IS A SMALL GARAGE THAT HAD THE ROOF REMOVED.
May 15, 11:28 AM CDTTSTM WND DMG3 Sse Aurora, MOREPORT OF POWERLINE DOWN ACROSS THE ROAD. TIME ESTIMATED FROM RADAR.
May 15, 11:32 AM CDTTSTM WND DMG4 Ne Madry, MOPRELIMINARY REPORT OF MULTIPLE LARGE TREES DOWN AND CARPORTS TURNED OVER IN NORTHERN BARRY COUNTY NEAR FARM ROAD 1210 AND PRIVATE ROAD 2009.
May 15, 11:40 AM CDTHAIL 0.7Purdy, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 8:45 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WUUS53 KSGF 151555
SVRSGF
MOC009-043-077-109-145-209-151700-
/O.NEW.KSGF.SV.W.0099.220515T1555Z-220515T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1055 AM CDT Sun May 15 2022

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Eastern Newton County in southwestern Missouri...
  Northwestern Christian County in southwestern Missouri...
  Northern Stone County in southwestern Missouri...
  Northern Barry County in southwestern Missouri...
  Lawrence County in southwestern Missouri...
  Southwestern Greene County in southwestern Missouri...

* Until noon CDT.

* At 1055 AM CDT, severe thunderstorms were located along a line
  extending from near Everton to 7 miles west of Mount Vernon to near
  Carthage, moving southeast at 50 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Republic...                       Table Rock Lake...
  Monett...                         Aurora...
  Battlefield...                    Mount Vernon...
  Marionville...                    Clever...
  Crane...                          Pierce City...
  Purdy...                          Billings...
  Wheaton...                        Verona...
  Butterfield...                    Galena...
  Fairview...                       Mccord Bend...
  Newtonia...                       Pioneer...

 This includes Interstate 44 between mile markers 39 and 65, and near
mile marker 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3671 9407 3675 9407 3675 9410 3705 9431
      3705 9400 3728 9363 3708 9333 3682 9334
      3669 9360
TIME...MOT...LOC 1555Z 330DEG 44KT 3729 9369 3710 9396 3710 9433 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Melto
4 follow-up statements
366 
WWUS53 KSGF 151606
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1106 AM CDT Sun May 15 2022

MOC009-043-077-109-145-209-151700-
/O.CON.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Newton MO-Christian MO-Stone MO-Barry MO-Lawrence MO-Greene MO-
1106 AM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN NEWTON...NORTHWESTERN CHRISTIAN...NORTHERN STONE...
NORTHERN BARRY...LAWRENCE AND SOUTHWESTERN GREENE COUNTIES...

At 1104 AM CDT, severe thunderstorms were located along a line
extending from near Ash Grove to near Mount Vernon to near Sarcoxie,
moving southeast at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated. At 1055 AM public reported large tree 
         branches down between Avilla and Miller.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Republic...                       Table Rock Lake...
Monett...                         Aurora...
Battlefield...                    Mount Vernon...
Marionville...                    Clever...
Crane...                          Pierce City...
Purdy...                          Billings...
Verona...                         Butterfield...
Galena...                         Fairview...
Mccord Bend...                    Pioneer...
Hurley...                         Halltown...

This includes Interstate 44 between mile markers 39 and 65, and near
mile marker 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3671 9402 3677 9405 3705 9423 3705 9400
      3728 9363 3708 9333 3682 9334 3669 9360
TIME...MOT...LOC 1604Z 298DEG 34KT 3726 9363 3706 9387 3708 9422 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Melto
152 
WWUS53 KSGF 151629
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1129 AM CDT Sun May 15 2022

MOC009-043-077-109-145-209-151700-
/O.CON.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Newton MO-Christian MO-Stone MO-Barry MO-Lawrence MO-Greene MO-
1129 AM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL NEWTON...NORTHWESTERN CHRISTIAN...NORTHERN STONE...
NORTHERN BARRY...SOUTHERN LAWRENCE AND SOUTHWESTERN GREENE
COUNTIES...

At 1128 AM CDT, severe thunderstorms were located along a line
extending from near Republic to near Aurora to near Fairview, moving
southeast at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Trained weather spotters. At 1126 AM wind driven quarter 
         size hail was reported near Aurora.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Republic...                       Table Rock Lake...
Monett...                         Aurora...
Mount Vernon...                   Marionville...
Clever...                         Crane...
Pierce City...                    Purdy...
Billings...                       Verona...
Butterfield...                    Galena...
Fairview...                       Mccord Bend...
Pioneer...                        Hurley...
Halltown...                       Freistatt...

This includes Interstate 44 between mile markers 45 and 63, and near
mile marker 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3671 9402 3677 9405 3698 9418 3706 9389
      3723 9360 3708 9333 3682 9334 3669 9360
TIME...MOT...LOC 1628Z 317DEG 30KT 3714 9350 3690 9372 3686 9403 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Melto
525 
WWUS53 KSGF 151639
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1139 AM CDT Sun May 15 2022

MOC077-145-151649-
/O.CAN.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Newton MO-Greene MO-
1139 AM CDT Sun May 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEWTON AND
SOUTHWESTERN GREENE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southwestern Missouri.

LAT...LON 3671 9402 3677 9405 3693 9407 3696 9406
      3701 9376 3711 9361 3710 9360 3710 9336
      3708 9333 3682 9334 3669 9360
TIME...MOT...LOC 1639Z 326DEG 31KT 3704 9343 3683 9363 3676 9396 

$$

MOC009-043-109-209-151700-
/O.CON.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Christian MO-Stone MO-Barry MO-Lawrence MO-
1139 AM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHWESTERN CHRISTIAN...NORTHERN STONE...NORTHERN BARRY AND SOUTHERN
LAWRENCE COUNTIES...

At 1139 AM CDT, severe thunderstorms were located along a line
extending from near Clever to near Crane to near Purdy, moving
southeast at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Table Rock Lake...                Monett...
Aurora...                         Marionville...
Clever...                         Crane...
Pierce City...                    Purdy...
Billings...                       Verona...
Butterfield...                    Galena...
Mccord Bend...                    Pioneer...
Hurley...                         Wheelerville...
Jenkins...                        Ponce de Leon...
Mcdowell...                       Pleasant Ridge...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3671 9402 3677 9405 3693 9407 3696 9406
      3701 9376 3711 9361 3710 9360 3710 9336
      3708 9333 3682 9334 3669 9360
TIME...MOT...LOC 1639Z 326DEG 31KT 3704 9343 3683 9363 3676 9396 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Melto
620 
WWUS53 KSGF 151647
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1147 AM CDT Sun May 15 2022

MOC009-043-109-209-151700-
/O.CON.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Christian MO-Stone MO-Barry MO-Lawrence MO-
1147 AM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHWESTERN CHRISTIAN...NORTHERN STONE...NORTHERN BARRY AND
SOUTHEASTERN LAWRENCE COUNTIES...

At 1146 AM CDT, severe thunderstorms were located along a line
extending from near Highlandville to 6 miles west of Galena to
Cassville, moving southeast at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Trained weather spotters. At 1140 AM quarter size hail was 
         reported near Purdy.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Table Rock Lake...                Monett...
Aurora...                         Marionville...
Clever...                         Crane...
Purdy...                          Billings...
Verona...                         Butterfield...
Galena...                         Mccord Bend...
Hurley...                         Wheelerville...
Jenkins...                        Ponce de Leon...
Mcdowell...                       Pleasant Ridge...
Boaz...                           Madry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3671 9402 3677 9405 3691 9406 3700 9376
      3709 9360 3710 9336 3708 9333 3682 9334
      3669 9360
TIME...MOT...LOC 1646Z 309DEG 31KT 3697 9338 3677 9358 3667 9384 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Melto

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:44 AM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, May 15, 6:44 AM CDT, 4 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Springfield MO
644 AM CDT Sun May 15 2022

Key Messages:

1. Severe Thunderstorms Likely Today.

2. Cooler and Drier Monday.

3. Additional thunderstorm chances Tuesday through Thursday.
   Wetter pattern next weekend?

.SHORT TERM...(Today and tonight)
Issued at 245 AM CDT Sun May 15 2022

A cluster of thunderstorms was occuring across northeast Oklahoma
and southeast Kansas early this morning. This area was being
influenced by a weak mid level vort max across Oklahoma as well as
the presence a decent theta-e/instability gradient. These storms
may creep into the far SW Missouri before weakening and shifting
south into Arkansas.

The main concern for today is the severe thunderstorm threat. A
shortwave trough and associated increase in wind shear will move
towards the area from the northwest this morning. Showers and
thunderstorms were ongoing this morning across Nebraska, and this
will be the area to watch storms organize further and move
southeast towards the area during the late morning hours.
Temperatures should warm into the low 80s by late morning/early
afternoon as filtered sunshine is likely. The 00z High Resolution
Ensemble Forecast continues to show very high probabilities that
storms will increase in coverage and strength from late morning,
lasting into the afternoon and early evening hours (storms moving
in from the northwest). The combination of 2000-3000j/kg of ML
CAPE, 40kts of 0-6km shear and steep low/mid level lapse rates all
points to severe storm organization across the area.

The main question that we have is the exact storm
mode/structure. Several models have been consistent in a severe
squall line that races through the area during the afternoon with
a strong cold pool associated with it. Other models show more of
a discreet/supercellular mode with less upscale growth. If the
squall line indeed forms, then damaging winds of 60-70 mph would
be likely (can't rule out locally higher gusts), along with large
hail. If the storm mode remains more supercellular, then
significant hail (2 inches or greater) along with damaging winds
would be the main threats. The tornado threat remains low given
the overall weak low level wind shear. Regardless of storm mode,
severe storms are likely and everyone should remain weather aware
today. The flash flood threat remains low at this time due to the
expected fast moving nature of the storms. However the 00z HREF
does show small pockets of 1-1.5 inches of rainfall which could
cause minor flooding.

If the intense squall line does not form, then enough instability
could be present for storms to linger into the evening hours.
Storms will likely be out of the region by Midnight, possibly well
before. Dry air works in overnight with lows in the lower 50s by
Monday morning.

.LONG TERM...(Monday through Saturday)
Issued at 245 AM CDT Sun May 15 2022

If you like sunshine, temps in the 70s and a dry airmass
(dewpoints in the 40s), then Monday is your day. High pressure
builds in and looks to be the pick day of the week.

Southerly winds return on Tuesday with warming temps and
increasing moisture. Rain chances during the day look low due to
weak forcing, however Tuesday night a strong low level jet will
develop and nose into the area. Showers and thunderstorms will be
possible overnight into Wednesday morning. If enough instability
and shear match up, then a few severe storms with large hail would
be possible. Currently the highest probs for this are north of
I-44.

The zonal flow pattern continues Wednesday through early Friday
however slight mid level height increases could keep the precip
chances low. This can be seen in the model ensembles which differ
in the amounts/coverage of precip during the mid/late week
timeframe. If precip is sparse, then temps would likely respond
back into the low to mid 80s on an afternoon basis.

Ensembles continue to show an increasing potential for a southwest
flow pattern next weekend as a long wave trough develops out west.
This could increase precip chances and lower temperatures.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 642 AM CDT Sun May 15 2022

VFR conditions are likely until mid day or afternoon when showers
and thunderstorms move into the sites from the northwest. Heavy
thunderstorms are possible with damaging winds and hail. Tried to
highlight the times as a tempo group for JLN and SGF. BBG is a
little more uncertain. Winds will be light and variable this
morning, becoming westerly this afternoon and eventually northerly
tonight into Monday morning. MVFR ceilings are looking likely
early Monday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
Hazardous weather outlook, May 15, 6:03 AM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
603 AM CDT Sun May 15 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
603 AM CDT Sun May 15 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Limited hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive rainfall risk

DISCUSSION...

A significant round of showers and thunderstorms is expected
today. Thunderstorms will approach from the northwest late this
morning and continue to move through during the afternoon and
evening hours. Large hail to the size of golf balls, damaging wind
gusts up to 70 mph and frequent lightning are the primary threats.
The tornado potential remains low. Localized flooding is possible
if storms move over the same areas.

If thunderstorms develop into a line, then the damaging wind
threat could further increase. If thunderstorms remain
separated/supercellular, then the large hail threat could further
increase. Changes to the storm mode and intensity is possible
today. Stay up on the forecast for any changes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible Tuesday night into Wednesday. A few
strong to severe storms are possible, especially north of
Interstate 44.

Additional thunderstorm chances exist Thursday and Friday. Severe
thunderstorms are possible Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today across the area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, May 15, 10:27 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 AM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HAIL             2 S OAKTON              37.43N 94.35W
05/15/2022  E1.25 INCH       BARTON             MO   PUBLIC

            SOCIAL MEDIA REPORT RELAYED BY LAW
            ENFORCEMENT.

&&

TITUS
Local storm report, May 15, 10:49 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 AM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TSTM WND DMG     PITTSBURG               37.83N 93.30W
05/15/2022                   HICKORY            MO   911 CALL CENTER

            REPORTS OF ROOF DAMAGE POWER LINES DOWN NEAR
            THE INTERSECTION OF HIGHWAY 64 AND HIGHWAY
            J. TIME ESTIMATED FROM RADAR.

&&

TITUS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 2:41 AM CDTSpecial Weather StatementSGFMcDonald34 min
May 15, 9:18 AM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, St. Clair, Vernon57 min
May 15, 9:57 AM CDTSevere Thunderstorm WarningSGFBarton48 min
May 15, 10:12 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 4 more63 min
May 15, 10:22 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence53 min
May 15, 11:11 AM CDTSpecial Weather StatementSGFCamden, Laclede, Miller49 min
May 15, 11:37 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Stone, Taney53 min
May 15, 11:55 AM CDTSpecial Weather StatementSGFLaclede, Pulaski50 min
May 15, 11:58 AM CDTSevere Thunderstorm WarningSGFWebster36 min
May 15, 12:25 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney65 min
May 15, 12:50 PM CDTSevere Thunderstorm WarningSGFDouglas40 min
May 15, 12:53 PM CDTSpecial Weather StatementSGFMaries22 min
May 15, 1:15 PM CDTSpecial Weather StatementSGFOzark45 min
May 15, 2:37 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.